# SDR AALA202312266500

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 62,550 hours, 36,886 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 21684
- Part serial: 7444
- Condition: Inoperative
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RETRUN TO FIELD, EMERGENCY DECLARED. ALL FOUR BRAKES APPEARED TO DRAG. BRAKE PRESSURE WAS JUST ABOVE 0. REQUIRED 39-41% N1 TO TAXI ACFT BACK TO GATE. BRAKE HOT ECAM. MAINTENANVE REPLACED #1 BRAKE SAFETY VALVE (2620GM) IAW AMM 32-43-16.
